Effective Buckley-Leverett equations by homogenization

C.J. Duijn, van, Andro Mikelic, I.S. Pop

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationProgress in Industrial Mathematics at ECMI 2000 (Proceedings 11th ECMI Conference, Palermo, Italy, September 26-30, 2000)
EditorsA.M. Anile, V. Capasso, A. Greco
Place of PublicationBerlin
PublisherSpringer
Pages42-51
ISBN (Print)3-540-42582-9
Publication statusPublished - 2002

Publication series

NameMathematics in Industry
Volume1
ISSN (Print)1612-3956

Cite this